# SDR WX0A2024070532104

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 54,272 hours, 33,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) NRC 2000-0067: 165-59  PASS CABIN RH FWD ENTRY EMERGENCY EXIT SIGN BROKEN. / EMERGENCY EXIT SIGN REPLACED IN PASSENGER CABIN AT FWD RH ENTRY AS PER AMM 33-51-13-400-001-A".
